A new question is answered every 9 seconds

Upper GI an urinary symptoms

Resolved Question:

I have been having some issues that I don't know if they are correlated or just random. It all started about two months ago. I started having really bad heartburn, nausea, stomach aches, and just overall feeling of sickness and fatigue. I went to the doctor and she ran some blood tests. Everything was okay except she said that my b12 was low and to take some over the counter b12 supplement as this could me some form of anemia. She also said that my liver was overactive. She said she would test me again in a month to see where I was. So those symptoms did not go away. It got worse and I had a really bad pain the epigastric area. It felt like I had something stuck there. I went to doctor again and they gave me some prescription for heartburn and that is all. I went to another doctor to see if i could get more help. They ran blood tests as I still had a bad stomach ache, pain and nausea and heartburn. Tests said my b12 was way to high now and that I had a little bit of white blood cells in my urine. So they gave me antibiotics.I was peeing a lot and very frequently. That kind of stopped for a while. Later on I got like a stomach bug or something. Took me out for like three days and still haven't recovered fully. Now I have a cold. I never get this sick. I am also so frequently still. I pee and it feels like i have to keep peeing and a little bit comes out. I could sit on the toilet peeing forever. They tested for UTI again but everything came back okay. I have lost energy, feel tired all the time, sick, stomach hurts, pain in pelvic area. I just feel so sad that I don't know what is going on. Thank you for your time.


Category: Family Physician-GP

Ask Your Own Question

Category: Select Speciality
Dr. Deepu Sebin Sebastian is online now

Expert:  Dr. Deepu Sebin Sebastian replied 4 Days.

Hello,

Thank you for choosing DoctorSpring.

The symptoms does not seem to be all related to a single cause or diagnosis. I would say there are two sets of symptoms we are dealing with.

1. The upper GI - or the stomach symptoms
2. The Urinary Symptoms.

I am curious to know why your Doctor mentioned that your liver is strained. 1.Do you have the test results with you now ?
2.Do you take pain medications on a regular basis ? Do you consume alcohol daily ?
3. Are you sexually active and at risk for STD ?
4. Was an urine culture done ?
5. And did the medications for heartburn help you ?

These additional information will help you in forming a more learned opinion. You can reply as a followup
Thank you


Patient replied :

I don't have the tests with me right now. But the second tests did not show anything wrong with my liver and doctor said it was fine. I am sexually active and did have a new partner about three months ago. I was scared it could be an STD but doctor tested me for gonorrhea and chlamydia and it was negative. I am not taking any medications right now and the heartburn medicine they had given me was pantoprazole 40mg and i only took it for a short while because it seemed to make me feel worse. My stomach feels better and not much heartburn lately. The thing that is bothering me is peeing so frequently and so much. LAst week I went to my gyno and he took a urine sample to test for UTI and he said it came back within normal levels. So I don't know what it could be. thank you


Expert:  Dr. Deepu Sebin Sebastian replied 3 Days.

Hello,

Thank you for the additional details.

Your symptoms are bit non specific . By non specific I am not saying they are not significant, but that they do not point towards a single diagnosis . The stomach symptoms were due to a stomach bug (viral gastroenteritis ) causing a temporary stomach upset, including ulcer like manifestation. The heartburn is typical of that . If the stomach symptoms persist you should take Pantoprazole for 14 days.

The urinary symptoms - you can judiciously wait and watch for a couple of weeks. Most cases it should resolve by itsown. There is nothing much to worry if the blood and urie tests are normal. I hope you Blood Sugars are also normal. If the symptoms persists beyond 2 weeks you will need to repaeat the STD tests + Urine Culture..

Hope this helps
Thank you
Feel free to ask follwoups.


Dr. Deepu Sebin Sebastian
Category: Select Speciality
Experience: 
MD, Internal Medicine - Stanley Medical School
Medical School - MBBS - Govt. Medical College, Kottyaam

Diagnostic Prediction - Stanford School of Medicine
Received Specialty training in Critical Care, Cardiology, Neurology, Gastroenterology, Nephrology from Stanley Medical College and in Endocrinology, Rheumatology.

Hematology and Geriatrics from Madras Medical College.
Dr. Deepu Sebin Sebastian and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.